Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Symmetries, quotients and Kähler-Einstein metrics

Citation Information: Journal fur die reine und angewandte Mathematik (Crelles Journal). Volume 2006, Issue 591, Pages 177–200, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2006.018, May 2006

Publication History

Published Online:


We consider Fano manifolds M that admit a collection of finite automorphism groups G 1, …, Gk, such that the quotients M/Gi are smooth Fano manifolds possessing a Kähler-Einstein metric. Under some numerical and smoothness assumptions on the ramification divisors, we prove that M admits a Kähler-Einstein metric too.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Иван Анатольевич Чельцов and Ivan Anatol'evich Cheltsov
Математический сборник, 2009, Volume 200, Number 1, Page 97
Ivan A Cheltsov
Sbornik: Mathematics, 2009, Volume 200, Number 1, Page 95

Comments (0)

Please log in or register to comment.